# SDR CA031118004

- Difficulty date: November 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) APPROX 20 MIN AFTER TAKE-OFF, THE CREW NOTICED A HIGH VIBE INDICATION ON THE RT ENGINE. THEY THROTTLED BACK TO IDLE WITH NO CHANGE IN VIBES. THE CREW ELECTED TO SHUTDOWN THE ENGINE AND RETURN TO THEIR POINT OF DEPARTURE, WHERE THEY MADE AN UNEVENTFUL LANDING.  SUBSEQUENT CHECKS REVEALED CHIPS IN THE CHIP DETECTORS AND SOME RESISTANCE WHEN ROTATING THE FAN BY HAND. THE ENGINE WAS REMOVED AND A LOANER INSTALLED.
